# SDR DALA1128175531

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 324-345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM VERTICAL INTERCOSTAL STA 324-345, RBL 41 UPPER & LOWER SURFACE HAS CORROSION SEVERAL PLACES.  REMOVED CORROSION FROM AREA IAW SRM 51-10-02, BLENDED AREA L=2.0, W=2.0 D=.010 ORIG MAT THICKNESS .038 OUT OF LIMITS AT .021 IAW SRM 53-00-51.  REMOVED INTERCOSTAL IAW SRM 51-40-02.  FAB NEW INTERCOSTAL ON STAM TRAVELER T11/878528 IAW DWG 141N5161 AND INSTALLED IAW SRM 51-40-02.
